# SDR QXEA2015111000584

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5, PN 85328210-109, REQUIRES REPLACEMENT.  DISPLACED 1 EA GROUND WIRE, 2931-G519, AT BS X-18.250.  INSTALLED GROUND WIRES, 2431-G519, AT BS X-18.25, REF SRM 51-40-05. CABLE TIED WIRE BUNDLES AT BS 1.0 TO 19.4 QTY 1, BS 32.4 TO 47.9  QTY 4 AND BS 71.2 TO 94.8, QTY 6 REF WM 20-12-10.  REMOVED NR 5 SEAT  TRACK, PN 85328210-119, REF SRM 51-40-05-02-01. INSTALLED SEAT TRACK NR 5, PN 85328210-109, REF SRM 51-42-05-02-01, AND SRM 51-41-00-00-01. RECEIVED NEW SEAT TRACK, PN 85328210-109, LOCATED AND DRILLED FROM BS X -5.4 TO BS 94.8 FRAMES AND WEB REF SRM 51-40-07-02-01.  COMPLETED LOCATING AND DRILLING OF SEAT TRACK NR 5, PN 8532810-109, REF SRM 51-40-07-02-01.  BOND CHECK CARRIED ON GROUND WIRES, 2431-G519, AT BS X 18.25,  0.36 MILLI OHMS MEASURED.  ACCEPTABLE REF AMM 51-80-00.
